# SDR CKSA95146

- Difficulty date: December 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815CK
- Make and model: Doug DC-8-63F
- Aircraft serial: 46151
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Switch Box
- Part number: 0080004005
- Condition: Inop
- Location: Landing Gear
- Part time: 33,778 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

KMSP - LANDING GEAR LATCHED LIGHT AND DOORS NOT LATCHED LIGHT REMAINED ON AFTER GEAR RETRACTION.  WHEN LANDING GEAR SELECTED DOWN, LEFT MAIN GREEN LIGHT ON INSTANTLY, RIGHT MAIN LANDING GEAR WOULD NOT EXTEND UNTIL IAS BELOW 160 KIAS.  REMOVED AND REPLACED LANDING GEAR PROXIMITY SWITCH BOX SYSTEM.  OPS CHECKED GOOD IAW DC-8 MM 32-10-0.  INSPECTED AND TESTED RIGHT GEAR OPERATION IAW DC-8 MM 32-10-0.  SYSTEM OPS CHECKED GOOD.  (M)
